# SDR DALA2016120109441

- Difficulty date: November 10, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 49,660 hours, 16,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L JAMMED UNABLE TO OPEN. PREFORMED RII FOR L2 DOOR GIRT BAR REPLACEMENT PER AMM 25-66.  REPLACED AND ADJUSTED AFT GIRT BAR CRANK PER AMM 52-11. REMOVED AND STOWED SLIDE SAFETY PIN. INSPECTED L2 GIRT BAR CRANK INSTALLATION PER AMM 52-11. VERIFIED SAFETY PIN REMOVED. RII COMPLETE.
